# SDR UPS06247067

- Difficulty date: May 24, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BAY BS 1110 RBL20 FLOOR SUPPORT CORRODED AT ANCHOR NUTS LOCATION.  TO GAIN ACCESS FLOOR PANEL AND SCUFF PLATE AT CARGO DOOR CUT OUT REMOVED IAW SRM 51-30-02.  DAMAGE FOUND TO BE OUTSIDE LIMITS IAW SRM 53-10* 0-01. DAMAGED SECTION REMOVED IAW SRM 51-40-4. SCUFF PLATE RE-INSTALLED IAW SRM 51-30-02. FLOOR PANEL RE-INSTALLED IAW SRM 51-30-02
